Duke Mathematical Journal

A function not constant on a connected set of critical points

Hassler Whitney

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 1, Number 4 (1935), 514-517.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077489217

Zentralblatt MATH identifier
0013.05801

Digital Object Identifier
doi:10.1215/S0012-7094-35-00138-7

Mathematical Reviews number (MathSciNet)
MR1545896

Citation

Whitney, Hassler. A function not constant on a connected set of critical points. Duke Mathematical Journal 1 (1935), no. 4, 514--517. doi:10.1215/S0012-7094-35-00138-7. http://projecteuclid.org/euclid.dmj/1077489217.


Export citation